I had Collagen injections in the breast. Now I'm experiencing hardness and redness around the area. What can I do?
Hardness and Redness After Breast Collagen Injections
Doctor Answers (1)
Injectables in the breasts is a bad idea
I would try to avoid injections of fillers and collagen in the breasts until more data is available to show that it is safe. Collagen usually fades away several weeks to months later so the results likely won't last either. You wouldn't want the injections to interfere with mammography when or if you are old enough to need breast imaging. You should go see a qualified physician for a check up to make sure it's not infected. Don't let anyone tell you you need more injected to fix anything, either. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.